×

zbMATH — the first resource for mathematics

Pathwise nonuniqueness for the SPDEs of some super-Brownian motions with immigration. (English) Zbl 1337.60135
Summary: We prove pathwise nonuniqueness for stochastic partial differential equations (SPDEs) for some one-dimensional super-Brownian motions with immigration. In contrast to a closely related case investigated by C. Mueller et al. [Ann. Probab. 42, No. 5, 2032–2112 (2014; Zbl 1301.60080)], the solutions of the present SPDEs are assumed to be nonnegative and have very different properties, including uniqueness in law. In proving possible separation of solutions, we derive delicate properties of certain correlated approximating solutions, which are based on a novel coupling method called continuous decomposition. In general, this method may be of independent interest in furnishing solutions of SPDEs with intrinsic adapted structure.

MSC:
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
60J68 Superprocesses
60J65 Brownian motion
35R60 PDEs with randomness, stochastic partial differential equations
35K05 Heat equation
PDF BibTeX XML Cite
Full Text: DOI Euclid arXiv
References:
[1] Bass, R. F., Burdzy, K. and Chen, Z.-Q. (2007). Pathwise uniqueness for a degenerate stochastic differential equation. Ann. Probab. 35 2385-2418. · Zbl 1139.60027
[2] Burdzy, K., Mueller, C. and Perkins, E. A. (2010). Nonuniqueness for nonnegative solutions of parabolic stochastic partial differential equations. Illinois J. Math. 54 1481-1507 (2012). · Zbl 1260.60116
[3] Chen, Y.-T. (2013). Stochastic models for spatial populations. Ph.D. thesis, U. British Columbia, Vancouver, BC. Available at .
[4] Chen, Y.-T. and Delmas, J.-F. (2012). Smaller population size at the MRCA time for stationary branching processes. Ann. Probab. 40 2034-2068. · Zbl 1275.92076
[5] Chen, Z. and Huan, Z. (1997). On the continuity of the \(m\)th root of a continuous nonnegative definite matrix-valued function. J. Math. Anal. Appl. 209 60-66. · Zbl 0880.15018
[6] Chernyĭ, A. S. (2001). On the uniqueness in law and the pathwise uniqueness for stochastic differential equations. Theory Probab. Appl. 46 406-419. · Zbl 1036.60051
[7] Dawson, D. A. (1993). Measure-valued Markov processes. In École D’Été de Probabilités de Saint-Flour XXI- 1991. Lecture Notes in Math. 1541 1-260. Springer, Berlin. · Zbl 0799.60080
[8] Dynkin, E. B. (1994). An Introduction to Branching Measure-Valued Processes. CRM Monograph Series 6 . Amer. Math. Soc., Providence, RI. · Zbl 0824.60001
[9] Etheridge, A. M. (2000). An Introduction to Superprocesses. University Lecture Series 20 . Amer. Math. Soc., Providence, RI. · Zbl 0971.60053
[10] Ethier, S. N. and Kurtz, T. G. (1986). Markov Processes : Characterization and Convergence , 2nd ed. Wiley, New York. · Zbl 0592.60049
[11] Freidlin, M. (1968). On the factorization of non-negative definite matrices. Theory Probab. Appl. 13 354-356. · Zbl 0169.20603
[12] Kallenberg, O. (2002). Foundations of Modern Probability , 2nd ed. Springer, New York. · Zbl 0996.60001
[13] Khoshnevisan, D. (2009). A primer on stochastic partial differential equations. In A Minicourse on Stochastic Partial Differential Equations. Lecture Notes in Math. 1962 1-38. Springer, Berlin. · Zbl 1168.60027
[14] Knight, F. B. (1981). Essentials of Brownian Motion and Diffusion. Mathematical Surveys 18 . Amer. Math. Soc., Providence, RI. · Zbl 1134.11021
[15] Konno, N. and Shiga, T. (1988). Stochastic partial differential equations for some measure-valued diffusions. Probab. Theory Related Fields 79 201-225. · Zbl 0631.60058
[16] Le Gall, J.-F. (1999). Spatial Branching Processes , Random Snakes and Partial Differential Equations . Birkhäuser, Basel. · Zbl 0938.60003
[17] Mueller, C., Mytnik, L. and Perkins, E. A. (2014). Nonuniqueness for a parabolic SPDE with \(3/4-r\) diffusion coefficients. Ann. Probab. 42 2032-2112. · Zbl 1301.60080
[18] Mytnik, L. (1998). Weak uniqueness for the heat equation with noise. Ann. Probab. 26 968-984. · Zbl 0935.60045
[19] Mytnik, L. and Perkins, E. (2011). Pathwise uniqueness for stochastic heat equations with Hölder continuous coefficients: The white noise case. Probab. Theory Related Fields 149 1-96. · Zbl 1233.60039
[20] Mytnik, L., Perkins, E. and Sturm, A. (2006). On pathwise uniqueness for stochastic heat equations with non-Lipschitz coefficients. Ann. Probab. 34 1910-1959. · Zbl 1108.60057
[21] Perkins, E. (2002). Dawson-Watanabe superprocesses and measure-valued diffusions. In Lectures on Probability Theory and Statistics ( Saint-Flour , 1999). Lecture Notes in Math. 1781 125-324. Springer, Berlin. · Zbl 1020.60075
[22] Reimers, M. (1989). One-dimensional stochastic partial differential equations and the branching measure diffusion. Probab. Theory Related Fields 81 319-340. · Zbl 0651.60069
[23] Revuz, D. and Yor, M. (2005). Continuous Martingales and Brownian Motion , corrected 3rd printing of the 3rd ed. Springer, Berlin. · Zbl 1087.60040
[24] Rogers, L. C. G. and Williams, D. (2000). Diffusions , Markov Processes , and Martingales. Cambridge Mathematical Library 2 . Cambridge Univ. Press, Cambridge. · Zbl 0949.60003
[25] Shiga, T. (1994). Two contrasting properties of solutions for one-dimensional stochastic partial differential equations. Canad. J. Math. 46 415-437. · Zbl 0801.60050
[26] Walsh, J. B. (1986). An introduction to stochastic partial differential equations. In École D’été de Probabilités de Saint-Flour , XIV- 1984. Lecture Notes in Math. 1180 265-439. Springer, Berlin. · Zbl 0608.60060
[27] Yamada, T. and Watanabe, S. (1971). On the uniqueness of solutions of stochastic differential equations. J. Math. Kyoto Univ. 11 155-167. · Zbl 0236.60037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.